Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Representatives for finite sets
HTML articles powered by AMS MathViewer

by Xing De Jia PDF
Proc. Amer. Math. Soc. 107 (1989), 347-351 Request permission

Abstract:

This paper considers a combinatorial problem by M. B. Nathanson [1], concerning simultaneous systems of representatives for two families of finite sets.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B13, 05A05
  • Retrieve articles in all journals with MSC: 11B13, 05A05
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 347-351
  • MSC: Primary 11B13; Secondary 05A05
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0984798-5
  • MathSciNet review: 984798